Sufficient conditions for the convergence of iterations to points of attraction in Banach space.
Argyros, Ioannis K. (1996)
Southwest Journal of Pure and Applied Mathematics [electronic only]
Similarity:
Argyros, Ioannis K. (1996)
Southwest Journal of Pure and Applied Mathematics [electronic only]
Similarity:
Alfred Olufemi Bosede (2012)
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
Similarity:
In this paper, we prove the stability of Noor iteration considered in Banach spaces by employing the notion of a general class of functions introduced by Bosede and Rhoades [6]. We also establish similar result on Ishikawa iteration as a special case. Our results improve and unify some of the known stability results in literature.
Alfred Olufemi Bosede (2011)
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
Similarity:
In this paper, we establish some stability results for the Jungck–Mann, Jungck–Krasnoselskij and Jungck iteration processes in arbitrary Banach spaces. These results are proved for a pair of nonselfmappings using the Jungck–Mann, Jungck–Krasnoselskij and Jungck iterations. Our results are generalizations and extensions to a multitude of stability results in literature including those of Imoru and Olatinwo [8], Jungck [10], Berinde [1] and many others.
Marek Cezary Zdun (1990)
Colloquium Mathematicae
Similarity:
C. O. Imoru, Memudu Olaposi Olatinwo (2006)
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
Similarity:
In this paper, we obtain some stability results for Picard and Mann iteration processes in metric space and normed linear space respectively, using two different contractive definitions which are more general than those of Harder and Hicks [4], Rhoades [10, 11], Osilike [8], Osilike and Udomene [9], Berinde [1, 2], Imoru and Olatinwo [5] and Imoru et al [6].Our results are generalizations of some results of Harder and Hicks [4], Rhoades [10, 11], Osilike [8], Osilike and Udomene [9],...
Piekarska, A. (2003)
Mathematica Pannonica
Similarity:
Memudu Olaposi Olatinwo (2009)
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
Similarity:
In this paper, we obtain some stability results for the Picard iteration process for one and two metrics in complete metric space by using different contractive definitions which are more general than those of Berinde [Berinde, V.: On the stability of some fixed point procedures. Bul. Stiint. Univ. Baia Mare, Ser. B, Matematica–Informatica 18, 1 (2002), 7–14.], Imoru and Olatinwo [Imoru, C. O., Olatinwo, M. O.: On the stability of Picard and Mann iteration processes. Carpathian J. Math....